# SDR RU3A2021040600009

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 057
- Aircraft time: 12,143 hours, 5,803 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

PRIMARY PITCH TRIM CB POPPED APPROX. 15 MIN INTO FLIGHT.
